# SDR YENA2022093000977

- Difficulty date: September 26, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb EMB110*
- Aircraft serial: 035
- Aircraft time: 41,961 hours, 27,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#515, BOS-RSW. 'EMER LT BATT FAULT EICAS MESSAGE; T/S TO FWD R/H EMERG LIGHT BATTERY, GAINED ACCESS AND FOUND CANNON PLUG HALFWAY OUT. RESECURED CANNON PLUG AND OPS CHECK GOOD REF AMM 33-50-00 & 01.'
